# SDR CALA2017080802522

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 51,488 hours, 14,825 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPEEDBRAKE LIGHT AND EICAS SPEEDBRAKES EXT AND SB ARE PARTIALLY EXTENDED.  EMERGENCY DECLARED.   CHECKED SPEEDBRAKE LEVER ADJSTMNT, FOUND GOOD IAW AMM27-62-00.  OPS TESTED AUTO SPEEDBRAKE SYS PASS IAW AMM 27-62-00.   FOUND ALL 3 SPEEDBRAKE LVDTS MORE THAN HALF AN INCH OUT OF ADJUSTMENT AND LOCK NUTS BACKED OFF IAW AMM 27-61-00-825-085. ADJUSTED AND LOCKED ALL LVDTS. OPS TESTED THE SPEEDBRAKE, OPS NORMAL. SPOILERS DOWN AND FAIRED WITH SPEEDBRAKE LEVER DOWN AND LOCKED.
